Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 531062, 7 pages
http://dx.doi.org/10.1155/2013/531062
Research Article

Generalized Linear Spatial Models to Predict Slate Exploitability

1Department of Statistics, University of Vigo, 36310 Vigo, Spain
2E.T.S.I. MINAS, Universidad de Vigo, Campus Lagoas-Marcosende, Rúa Maxwell, 36310 Vigo, Spain
3Department of Natural Resources, University of Vigo, 36310 Vigo, Spain

Received 11 November 2012; Revised 3 May 2013; Accepted 26 May 2013

Academic Editor: Zhiping Qiu

Copyright © 2013 Angeles Saavedra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Angeles Saavedra, Javier Taboada, María Araújo, and Eduardo Giráldez, “Generalized Linear Spatial Models to Predict Slate Exploitability,” Journal of Applied Mathematics, vol. 2013, Article ID 531062, 7 pages, 2013. doi:10.1155/2013/531062